Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 15, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 3, 2007, 3:30 PM MST for 5 counties in Arizona. It took effect at May 4, 2007, 9:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 3:30 PM MST (22:30 UTC)
- In effect from
- May 4, 2007, 9:00 AM MST
- Expired
- May 4, 2007, 7:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1462 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 032230 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 PM MST THU MAY 3 2007 AZZ012>017-040630- /O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ /O.CON.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 330 PM MST THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO EARLY EVENING ACROSS THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY. WIND SPEEDS ARE EXPECTED TO DECREASE AFTER 7 PM MST. ON FRIDAY...ANOTHER WEATHER DISTURBANCE WILL APPROACH THE AREA WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST...ESPECIALLY OVER THE LITTLE COLORADO RIVER VALLEY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ007-008-018-037-038-040630- /O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 330 PM MST THU MAY 3 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY BRINGING WINDY CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>011-039-040-040630- /O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... NAVAJO N.M....DILKON...KYKOTSMOVI 330 PM MST THU MAY 3 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
5 follow-up statements
000 WWUS75 KFGZ 040204 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 704 PM MST THU MAY 3 2007 AZZ012>017-041015- /O.EXP.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/ /O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 704 PM MST THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY FOR TODAY IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. GUSTY SOUTHWEST WINDS HAVE DECREASED THIS EVENING ACROSS THE AREA. WIND GUSTS ARE NOT EXPECTED TO EXCEED ADVISORY CRITERIA FOR THE REMAINDER OF THE NIGHT. SOME WIND GUSTS REPORTED TODAY INCLUDE: ST JOHNS 48 MPH WINSLOW 47 MPH DONEY PARK 47 MPH SHOW LOW 45 MPH FLAGSTAFF 41 MPH ON FRIDAY...ANOTHER WEATHER DISTURBANCE WILL APPROACH THE AREA WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS... CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST...ESPECIALLY OVER THE LITTLE COLORADO RIVER VALLEY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ007-008-018-037-038-041015- /O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 704 PM MST THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY BRINGING WINDY CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>011-039-040-041015- /O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... NAVAJO N.M....DILKON...KYKOTSMOVI 704 PM MST THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 041011 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 311 AM MST FRI MAY 4 2007 AZZ012>017-041815- /O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 311 AM MST FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY BRINGING WINDY CONDITIONS. SOUTHWEST WINDS SUSTAINED AT 15 TO 30 MPH WITH GUSTS FROM 45 TO 55 MPH WILL DEVELOP LATE THIS MORNING...AND CONTINUE UNTIL SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ007-008-018-037-038-041815- /O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 311 AM MST FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY BRINGING WINDY CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING THROUGH EARLY EVENING. THESE WINDS MAY PRODUCE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>011-039-040-041815- /O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... NAVAJO N.M....DILKON...KYKOTSMOVI 311 AM MST FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ 41
000 WWUS75 KFGZ 041758 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1058 AM MST FRI MAY 4 2007 AZZ012>017-050200- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 1058 AM MST FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WEATHER DISTURBANCE MOVING TOWARD ARIZONA WILL CONTINUE TO BRING WINDY CONDITIONS TODAY. SOUTHWEST WINDS SUSTAINED AT 15 TO 30 MPH WITH GUSTS FROM 45 TO 55 MPH WILL CONTINUE UNTIL SUNSET. SOME WIND GUSTS REPORTED AS OF 1030 AM MST INCLUDE... DONEY PARK ......... 45 MPH. WUPATKI ............ 41 MPH. GRAND CANYON ....... 38 MPH. FLAGSTAFF AIRPORT .. 35 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ007-008-018-037-038-050200- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 1058 AM MST FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY BRINGING WINDY CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED TO CONTINUE THROUGH EARLY EVENING. THESE WINDS MAY PRODUCE AREAS OF BLOWING DUST. SOME WIND GUSTS REPORTED AS OF 1030 AM MST INCLUDE... FRAZIER WELLS ......... 26 MPH. PRESCOTT AIRPORT ...... 24 MPH. PRESCOTT CITY ......... 40 MPH. CHERRY ................ 25 MPH. CORDES JUNCTION ....... 23 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>011-039-040-050200- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... NAVAJO N.M....DILKON...KYKOTSMOVI 1058 AM MST FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY WITH VERY WINDY CONDITIONS CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST. SOME WIND GUSTS REPORTED AS OF 1030 AM MST INCLUDE... KYKOTSMOVI ...... 36 MPH. WINDOW ROCK ..... 31 MPH. RED MESA ........ 27 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 042115 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 215 PM MST FRI MAY 4 2007 AZZ012>017-050200- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 215 PM MST FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WEATHER DISTURBANCE MOVING TOWARD ARIZONA WILL CONTINUE TO BRING WINDY CONDITIONS TODAY. SOUTHWEST WINDS SUSTAINED AT 15 TO 30 MPH WITH GUSTS FROM 45 TO 55 MPH WILL CONTINUE UNTIL SUNSET. SOME WIND GUSTS REPORTED AS OF 200 PM MST INCLUDE... DONEY PARK ......... 45 MPH. WUPATKI ............ 49 MPH. GRAND CANYON ....... 40 MPH. FLAGSTAFF AIRPORT .. 59 MPH. WINSLOW ............ 55 MPH. ST. JOHNS .......... 59 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ007-008-018-037-038-050200- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 215 PM MST FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY BRINGING WINDY CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED TO CONTINUE THROUGH EARLY EVENING. THESE WINDS MAY PRODUCE AREAS OF BLOWING DUST. SOME WIND GUSTS REPORTED AS OF 200 PM MST INCLUDE... FRAZIER WELLS ......... 40 MPH. PRESCOTT AIRPORT ...... 46 MPH. PRESCOTT CITY ......... 40 MPH. CHERRY ................ 38 MPH. CAMP VERDE ............ 36 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>011-039-040-050200- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... NAVAJO N.M....DILKON...KYKOTSMOVI 215 PM MST FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WEATHER DISTURBANCE WILL APPROACH THE AREA TODAY WITH VERY WINDY CONDITIONS CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST. SOME WIND GUSTS REPORTED AS OF 200 PM MST INCLUDE... KYKOTSMOVI ...... 44 MPH. WINDOW ROCK ..... 41 MPH. RED MESA ........ 32 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 050211 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 711 PM MST FRI MAY 4 2007 AZZ012>017-050315- /O.EXP.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 711 PM MST FRI MAY 4 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS CONTINUE TO DECREASE THIS EVENING BEHIND THE COLD FRONT. EXPECT WINDS TO CONTINUE FROM THE SOUTHWEST A HEAD OF THE FRONT AT SPEEDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH MAINLY EAST OF WINSLOW THROUGH AROUND 830 PM MST...THEN DROPPING OFF TO AROUND 15 TO 25 MPH WITH GUSTS AROUND 30 MPH. BEHIND THE COLD FRONT...WINSLOW WESTWARD...WINDS HAVE DECREASED TO AROUND 15 TO 25 MPH WITH GUSTS AROUND 30 MPH FROM THE WEST TO NORTHWEST. $$ AZZ007-008-018-037-038-050315- /O.EXP.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 711 PM MST FRI MAY 4 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS CONTINUE TO DECREASE THIS EVENING BEHIND THE COLD FRONT. LOOK FOR SOUTHWEST TO WEST WINDS FROM AROUND 15 TO 25 MPH WITH GUSTS AROUND 30 MPH. $$ AZZ009>011-039-040-050315- /O.EXP.KFGZ.WI.Y.0015.000000T0000Z-070505T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... NAVAJO N.M....DILKON...KYKOTSMOVI 711 PM MST FRI MAY 4 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS CONTINUE TO DECREASE THIS EVENING BEHIND THE COLD FRONT. LOOK FOR SOUTHWEST TO WEST WINDS FROM AROUND 15 TO 25 MPH WITH GUSTS FROM 30 TO 40 MPH...DECREASING TO 10 TO 20 MPH WITH GUSTS AROUND 25 MPH BY MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 3, 3:00 PM MST, 30 minutes earlier.
Area forecast discussion, May 3, 3:00 PM MST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST THU MAY 3 2007 .SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL APPROACH NORTHERN ARIZONA THROUGH FRIDAY. WINDY CONDITIONS ARE EXPECTED EARLY THIS EVENING...AND AGAIN FRIDAY. THIS SYSTEM WILL MOVE INTO ARIZONA FRIDAY EVENING THROUGH SATURDAY...BRINGING COLDER TEMPERATURES AND A CHANCE OF SHOWERS AND THUNDERSTORMS. THE LOW PRESSURE SYSTEM WILL MOVE INTO NEW MEXICO BY SUNDAY AND MONDAY WITH MODERATING TEMPERATURES...AND ONLY A SLIGHT CHANCE OF SHOWERS. && .DISCUSSION...A LONGWAVE UPPER TROUGH IS LOCATED ACROSS THE WESTERN U.S. THIS AFTERNOON WITH SEVERAL DISTURBANCES ROTATING THROUGH IT. THE FIRST DISTURBANCE WAS LOCATED ACROSS CENTRAL UTAH AND WILL MOVE NORTHEAST INTO NORTHWEST COLORADO BY LATER THIS EVENING. A ZONE OF STRONG SOUTHWEST WINDS HAS AFFECTED MUCH OF CENTRAL AND NORTHEAST ARIZONA THIS AFTERNOON WITH GUSTS FROM 40 TO 50 MPH COMMON. THE WIND ADVISORY HAS BEEN EXTENDED THROUGH 7 PM MST FOR THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY. THE COLD FRONT ASSOCIATED WITH THIS FIRST DISTURBANCE BROUGHT SHOWERS TO SOUTHERN UTAH TODAY...BUT THIS ACTIVITY IS NOT EXPECTED TO MOVE INTO ARIZONA TONIGHT. THE NEXT DISTURBANCE...CURRENTLY MOVING ONTO THE NORTHERN CALIFORNIA COAST...WILL DIVE SOUTHEASTWARD INTO NORTHWEST ARIZONA BY NOON FRIDAY. A SURFACE LOW IS FORECAST TO DEVELOP OVER NORTHEAST ARIZONA AND DEEPEN DURING THE DAY. THIS WILL BRING STRONG SOUTHWEST WINDS TO MUCH OF THE AREA...AND A WIND ADVISORY WILL BE ISSUED FOR MOST OF CENTRAL AND NORTHERN ARIZONA...EXCLUDING FAR NORTHERN COCONINO COUNTY. WIND GUSTS OVER THE LITTLE COLORADO RIVER VALLEY WILL APPROACH 55 MPH WITH 40 TO 50 MPH GUSTS ELSEWHERE. MID LEVEL TEMPERATURES ARE ALSO FORECAST TO FALL TO -23C BY AFTERNOON OVER THE NORTHERN THIRD OF THE STATE. LOW LEVEL MOISTURE WILL BE LIMITED...BUT THE CHANCE OF SHOWERS/ISOLATED THUNDERSTORMS WILL RANGE FROM 10 TO 30 PCT FROM FLAGSTAFF NORTHWARD FOR FRIDAY AFTERNOON. FRIDAY NIGHT THROUGH SATURDAY...THE TROUGH WILL LINGER OVER THE STATE WITH UNSTABLE CONDITIONS DEVELOPING. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE...WITH SNOW LEVELS 6000-7000 FEET. SUNDAY AND MONDAY...THE LATEST FORECAST PROJECTIONS SHOW THE UPPER LOW MOVING INTO NEW MEXICO AND WEAKENING...WITH THE CHANCE OF PRECIPITATION LOWERING OVER ARIZONA. DRY AND WARMER WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY AS RIDGING DEVELOPS. && .AVIATION...FOR THE 00Z PACKAGE...STRONG AND GUSTY NEAR SURFACE WINDS WILL DECREASE A BIT AFTER 03Z. EXPECT STRONG AND GUSTY SOUTHWEST WINDS AGAIN ON FRIDAY WITH NEAR SURFACE SUSTAINED WIND SPEEDS OF 15-25KTS GUSTING TO 30-40KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY TODAY UNTIL 7 PM MST FOR AZ ZONES 12 THROUGH 17. WIND ADVISORY FRIDAY 8 AM UNTIL 7 PM FOR AZ ZONES 007>018-037>040 FIRE WEATHER WATCH FRIDAY 11 AM MST TIL 7 PM MST FOR AREAS BELOW 6000 FEET IN NORTHERN ARIZONA. && JJ/BOHLIN
Hazardous weather outlook, May 3, 3:30 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 PM MST THU MAY 3 2007 AZZ004>018-037>040-040700- BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY- KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO- LITTLE COLORADO RVR VLY IN COCONINO CO- LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF 264- NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS- 330 PM MST THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR...APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY SOUTHWEST WIND GUSTS TO 45 MPH WILL AFFECT THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY THROUGH EARLY EVENING. A WIND ADVISORY IS IN EFFECT FOR THESE AREAS UNTIL 7 PM MST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ON FRIDAY....SOUTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS FROM 40 TO 55 MPH...WILL DEVELOP BY MID MORNING AND CONTINUE THROUGH EARLY EVENING. A WIND ADVISORY HAS BEEN ISSUED FOR FRIDAY FOR MUCH OF CENTRAL AND NORTHERN ARIZONA. SEE PRODUCT PHXNPWFGZ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JJ
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:39 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 15 hr |
| May 3, 6:51 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.